# SDR FDEA201601180190

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LT CREASE BEAM TRUSS WEB CRACKED, FRAME 37 - 38, Y2462.  R & R CRACKED SUPPORT IAW SRM 51-40-21 NEW SUPPORT.  CLASSIFIED AS CLASS A MAJOR REPAIR.
